# SDR 2016FA0000592

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N249DB
- Make and model: Cessna 206H
- Aircraft serial: 20608249
- Aircraft time: 3,147 hours
- Engine: Lyc IO540AC1A5
- Engine time: 3,147 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 248 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ROCKER ARM IS SHOWING SIGNS OF SCORING ALONG WITH A PUSHROD, AND A HYDRAULIC LIFTER CAP. REPLACED IAW SA-167A.
